Ask a doctor

Juvederm Looks Whitish?

I had juvederm injected in my nose . When I crinkle up my nose I see two whitish blobs in two spots of my nose under the skin . Can this be the juvederm ? I've had hylauronidase to try and get rid of the juv but it didn't fully work .

Doctor Answers (6)

Juvederm

+2

The two most common sources of white changes to the skin on the nose after a filler injection is that the filler has moved pearly white cartilage closer to the surface of the skin, or that the filler is white.  Radiesse is chalky white and if injected too close to the skin could be apparent.   There could also be some vascular compromise, causing the skin to blanch.  You need to have your injector take a look and make sure everything is safe for you.


Los Gatos Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

Juvederm is whitish

+2

Juvederm has a whitish or bluish translucent effect called the Tyndall effect when it's injected too superficially. In the nose, injections can be harder than other areas, and the depths are tougher to navigate. If you have "blobs" or pockets of filler, more hyaluronidase may have been needed to correct this than was done with the first treatment. Sometimes more than one round of hyaluronidase is needed.

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

Juvederm Looks Whitish?

+2

Hello,

It would be nice to see a photo of this; however, it is likely that the product may have been placed too superficially in the skin which can easily happen in this location.

Best,

Dr. Malouf

Peter Malouf, DO
Dallas Dermatologist
5.0 out of 5 stars 71 reviews

You might also like...

Juvederm Producing Whitish Blobs in Nose?

+1

   Juvederm may have produced the whitish discolorations.  If this is the case, more hyaluronidase can be injected.

Kenneth B. Hughes, MD
Los Angeles Plastic Surgeon
5.0 out of 5 stars 194 reviews

Whitish spots after Juvederm?

+1

Without a photo it is very hard to be sure, but...  It does not sound like Juvederm. 

As you know Juvederm is clear and the "tyndall" effect we sometimes see is actually bluish grey in color.  If you had hyaluronidase injected,  it should have dissolved.  Could it be Radiesse, which is white and doesn't break down with hyaluronidase? Cartilage, which is in your nose is also white, so there may be another explanation for what you see.

Sam Naficy, MD
Seattle Facial Plastic Surgeon
5.0 out of 5 stars 137 reviews

White areas after Juvederm in nose

+1

Without examining you or seeing pictures, it's difficult to know what might be causing the whitish areas that you're seeing on your nose after the Juvederm injection.  It could be Juvederm, but this would be an unusual location to get discoloration from the treatment.  It's also possible that your issue may be caused from something else.   

Michael I. Echavez, MD
San Francisco Facial Plastic Surgeon
5.0 out of 5 stars 14 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.